# SDR TWAA9803805

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE TWO FORWARD HOLES INDICATE CRACKED IN RIB UPPER CHORD AT STATION 760R BL 70.5.  REPAIRED CRACKS PER ARA 10885.  (M)
